Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Leadclear

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Leadclear

  • Rank
    New Member

Recent Profile Visitors

463 profile views
  1. Thanks @LizsLoves19. Yes, it shocked me how she brought it up so casually as it if was as harmless as an OTC drug. My skin doesn't react well to pure benzoyl peroxide, so I could definitely ask about that. In terms of spironolactone, I can't take it because I have low blood pressure, which sucks, but what can you do. I'll definitely look into Duac. I have been using Retin-A at night and now, since she thought benzoyl peroxide could be irritating my skin, Aczone (again) in the mornings.
  2. Hi @leelowe1, thanks for replying. I actually can’t take spironolactone because it’s a diuretic and I have very low blood pressure. My breakout has cleared up and now I just have those lovely scars left over. Hoping my skin will finally adjust and I won’t have to switch to another pill, but we’ll see. yes, life and skin, unfortunately, is complicated.
  3. Hi, No, I very rarely get a forehead pimple, and if i do it is fairly tiny and manageable. When my acne was better, I would get hormonal cysts near my cheekbones once a month. However, now 99% of it is all on the lower part of my face. Yes, I use the eltamd foaming ph cleanser from my derm and vanicream, which my derm also gave me. I'm hoping another birth control will help. This is actual torture.
  4. Hello all, I had another derm. visit today and they told me they want to put me on accutane. i was almost in tears because honestly, I don’t think my acne is severe enough for it. I’ve only tried Aczone, benzoyl peroxide (which irritates my skin like crazy) me Retin-A. If you read my other post, you know that I am currently taking Ortho Tri Cyclen-Lo. It’s been almost 3 months and I have basically seen 0 improvement. so, I would much rather try another birth control pill like sprintec o
  5. I’m sorry:// but just so you know, you’re not alone. I, along with many others I’m sure, are going through the exact same thing right now. I just had a derm appointment and I wanted to cry. I’m hoping I’ll be able to switch to a full-dose birth control next week and it will *hopefully* finally clear things up. I suggest you talk to your derm/obgyn because you should never have to settle if you are unhappy. I thought I would clear up too, and then once I started the next pack I started breaking o
  6. Hi, yes, I’m going through the same thing. I am currently taking ortho tri cyclen Lo. I’m on my second pack and notice that I break out A LOT the week before my period/the placebo pills, and then once I start taking the placebo pills, I don’t break out at all. I’m pretty sure it’s the increase in progestin is what’s causing more severe breakouts, and then stopping the hormones is what’s causing clearer skin. If I were you, I would give it another month just to see if your hormones will balance
  7. Leadclear

    HELP

    Hi! Thanks for the reply. yes, I also have some acne on my back and pretty sure chest/back acne is caused by hormones. wow, that must have been great! But yes, it seems like so many things are only temporary fixes/not long term which can be so frustrating. Good luck with accutane ! Hopefully it will help- how severe is your acne? I don’t think mine is severe enough for accutane since it’s such a powerful drug but hopefully you will find some success with it. I feel so conflicted about bi
  8. Leadclear

    HELP

    Hi, I’ve never started/posted on a forum before, so thought I would give it a try. Basically, I’ve had acne since I was 11-12 years old. When I was 14, it got pretty bad, so I eventually went to the derm a couple years later and they proscribed me aczone. I’ve been using it for almost 2 years and my forehead/temples/(upper)cheeks are completely clear. HOWEVER my chin will just not stop breaking out. I feel like my chin has never been clear and can’t even remember what it used to look like.
×